# SDR ASAA2020111033560

- Difficulty date: November 10, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 51,446 hours, 15,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D17102001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN FORWARD GALLEY AREA DO NOT STAY ON.  GROUNDED-YES.   REMOVED AND REPLACED POWER SUPPLY M1675 AND TEST GOOD, IAW B737-800 AMM 33-51-06-960-806.
